Skip to Main content Skip to Navigation
Journal articles

Horizons of fractional Brownian surfaces

Abstract : We investigate the conjecture that the horizon of an index alpha fractional Brownian surface has (almost surely) the same Hölder exponents as the surface itself, with corresponding relationships for fractal dimensions. We establish this formally for the usual Brownian surface (where alpha = 1/ 2 ), and also for other alpha, 0 < alpha< 1, assuming a hypothesis concerning maxima of index alpha Brownian motion. We provide computational evidence that the conjecture is indeed true for all alpha.
Document type :
Journal articles
Complete list of metadata

Cited literature [17 references]  Display  Hide  Download
Contributor : Lisandro Fermin Connect in order to contact the contributor
Submitted on : Wednesday, March 30, 2011 - 9:09:20 AM
Last modification on : Friday, February 4, 2022 - 3:16:54 AM
Long-term archiving on: : Thursday, March 30, 2017 - 8:52:12 AM


Files produced by the author(s)




Kenneth J. Falconer, Jacques Lévy Véhel. Horizons of fractional Brownian surfaces. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, Royal Society, The, 2000, 456 (2001), pp.2153-2178. ⟨10.1098/rspa.2000.0607⟩. ⟨inria-00581036⟩



Record views


Files downloads